# SDR DALA2016103107945

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB  X 14 TO X 60 BS 420. CORROSION WAS REMOVED IAW SRM 53-00-00 FIG 201. HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND AFTER TRIM OUT IAW NDT SPM 06-10-01.  REPAIRED IAW SRM 53-000-00 FIG 201.
